# SDR FDEA202001310252

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND UPPER AND LOWER BARREL   NUT MATING SURFACE EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND   CMM MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. #: 1-5750-T0351773 PART 1 STEP 3. TITLE:   WINGS- FLIGHT SURFACES -EO 1-5750-7-5002- LH WING- OUTBD FLAP, INBD FWD HINGE (WING   SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
